ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
15-265 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "leaking discovered during explant surgery", "making me sick for several years", "contact rash and symptomatic rash, all over the body", "stomach and digestive issues", "exhausted and not sleeping".This record is for the right side.The device was explanted.Patient was prescribed cream for rash.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.